# SDR VNAA0502011

- Difficulty date: February 11, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 1,769 hours, 1,704 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Ground Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT THE START OF TAKEOFF ROLL AT DCA THE CREW REPORTED A TAKEOFF CONFIG WARNING AND THE GND SPLR DEPLOY CAUTION MESSAGE ILLUMINATED.  THE CREW OF FLIGHT 2428 ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  CONTRACT MAINTENANCE PERFORMED TAKEOFF CONFIG OPERATIONAL CHECKS IAW CRJ 200 FIM 22-12-00.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
